# SDR USAA2011052600005

- Difficulty date: May 15, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Fitting
- Part number: F5332435320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON KEEL BEAM FORWARD CONTINUITY FITTING FORWARD OF FR40, -Y819.  REPLACED KEEL BEAM FORWARD CONTINUITY FITTING FORWARD OF FR40, -Y819 IAW A330 SRM 51-42-11, SRM 51-44-11.
